MAUDE Adverse Event Report: ETHICON INC. STFX SYM PDS+ UNI VIO 24IN 1 S/A CTXB; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. STFX SYM PDS+ UNI VIO 24IN 1 S/A CTXB; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Model Number SXPP1A306
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device mlz946 batch number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2020 and barbed suture was used.The needle popped off of the swage site.Another one was opened to finish the case.There were no patient consequences reported.

Brand Name
STFX SYM PDS+ UNI VIO 24IN 1 S/A CTXB
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9788697
Report Number2210968-2020-01741
Device Sequence Number687758
Product Code NEW
UDI-Device Identifier10705031245228
UDI-Public10705031245228
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberSXPP1A306
Device Catalogue NumberSXPP1A306
Device Lot NumberMLZ946
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date03/04/2020
Patient Sequence Number1